# SDR HEEA0011260

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119109
- Condition: Mis Identified
- Location: Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT IS MARKED FOR L/H SLAT SUPPORT P/N 206-023-119-109.  PART IS FOR A R/H SLAT SUPPORT P/N 206-023-119-110.
